# SDR AALA201910309003

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 16,777 hours, 7,955 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED DAMPER (DOOR ASSIST BOTTLE) TO PROPER PRESSURE PER A319 AMM 52-10-00-614-001-A STEP 4.B.
